- +233 (0)50 1289992/9
- Mon–Fri: 8:00am–5:00pm
Relief of the symptoms associated with cold and influenza
Each uncoated tablet contains: Paracetamol BP 500 mg, Phenylephrine Hydrochloride BP 5 mg, Chlorpheniramine Maleate BP 2 mg, Caffeine (anhydrous) BP 15 mg
Coldmol is indicated for the relief of the symptoms associated with cold and influenza such as nasal congestion, sniffing, headache, minor aches and pains.
Dosage: As directed by the Physician
Hypersensitivity to any of the ingredient, Severe liver function impairment. Patient receiving monoamine oxidase inhibitor treatment, or within 14 days of its termination.
Safety in pregnancy and lactation has not been established.
Do not use in children under the age of 12 years.